# SDR CALA0000463

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- Aircraft time: 95,765 hours, 21,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAMS CORRODED AT STA 1887,  BETWEEN RBL 25 - 30,  RBL 35  -55,  AND RBL 65 - 100. THE FLOORBEAMS WERE REMOVED AND NEW FLOORBEAMS WERE INSTALLED IAW SRM 51-31-01.
